Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Reduction of ordinary differential equations to the Birkhoff canonical form


Author: H. L. Turrittin
Journal: Trans. Amer. Math. Soc. 107 (1963), 485-507
MSC: Primary 34.20; Secondary 34.02
DOI: https://doi.org/10.1090/S0002-9947-1963-0150367-9
MathSciNet review: 0150367
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.20, 34.02

Retrieve articles in all journals with MSC: 34.20, 34.02


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0150367-9
Article copyright: © Copyright 1963 American Mathematical Society